Hi doctor I have a skin problem like soap on the skin I have a lotion can I use it for the external use of the skin or any side effects during pregnancy pls answer me doctor

Created by
Updated on Jul 20, 2020

child-psychology Corner

Answer:
You should not use any creams or medication in pregnancy without consulting your doctor about the same. The problem needs tobe assessed and diagnosed first

Login or Signup to see Expert's complete response

Also Read

hii afrer delivary my skin was not glowing and i..

Hi Rashmi, Dark spots on the face could be due to..

helo doctor .....does the skin tone become darker..

Hi Shobana, Some women report pigmentation in pre..

sir few days ago my baby passed loss stool than I..

Hi Preet, I understand your concern. For matters..

hello, my baby is 4. 5 month old... and he had got..

Hi Jeevitha Bangera, Skin issues need time to res..

my baby has 5mnths old. Baby has developed like sk..

Hi Shanifa Sajin, what you are saying needs to be..

+ Ask an expert
Varsha Karnad
Proparent

Featured Mombassador

Pregnancy

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}